Jul 9, 2000
Is oral thrush a symptom of HIV and can thrush be caused by suppressive treatment of herpes, using zovarac twice a day??
Response from Dr. Holodniy
Yes and NO.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Burning Urethra After Oral Sex Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.